# SDR 96ZZZX25

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N325MM
- Make and model: Gulstm 695A
- Aircraft serial: 96015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 38E852B
- Condition: Diaphragm Blown
- Location: Bleed Air
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF A 100-HOUR INSPECTION, FOUND THE BLEED AIR REGULATOR TO HAVE A BLOWN DIAPHRAGM.  THIS IS THE REGULATOR LOCATED IN AFT BAGGAGE AREA THAT REDUCES THE BLEED AIR FROM THE ENGINE DOWN TO 18 PSI TO INFLATE THE DOOR SEAL AND DEICE BOOTS.  HAVE FOUND MANY REGULATORS IN THIS CONDITION.  INSTALLED AND OPS CHECKED AND OVERHAULED REGULATOR.  SUBMITTER SUGGESTS THE MFG PROVIDE AN IMPROVED DIAPHRAGM TO BETTER HANDLE THE HEAT, AS THIS MAY BE THE CAUSE OF THE NUMEROUS FAILURES.
